Hi! The past month I took a plan b pill and my period came 2 days late, but now I am a week late and I had the pill last month, I had 3 pregnancy tests and they came out negative so I'm not sure what to expect. I'm basically freaking out because my period is regular so this is the first time it takes so long.
Yes. Plan B is a huge dose of artificial hormone that can take time to leave your body & for your body to get back to it's usual, natural balance. Everyone reacts differently to it, so it's impossible to say how it will effect you, but what you are experiencing is common.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 May 2015 • 1 answer
Updated 6 Apr 2018 • 2 answers
Updated 12 Aug 2016 • 1 answer
Updated 2 Mar 2018 • 1 answer
Updated 12 Jun 2018 • 1 answer